# SDR AALA2019100199019

- Difficulty date: September 23, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,599 hours, 4,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725148820000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL TANK ACCESS PANEL 640DB. REPLACED FUEL TANK ACCESS PANEL PER SRM 57-27-11-283-001.
